MAUDE Adverse Event Report: STERILMED, INC.; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC.; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHMCM30
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The reprocessed ligaclip failed.The physician tried to control bleeding with clip applier.The reprocessed clip applier was not functioning correctly and a brand new clip applier was opened.

Brand Name
NA
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key8645209
Report Number8645209
Device Sequence Number2017459
Product Code NMJ
UDI-Device Identifier10888551019071
UDI-Public(01)10888551019071(17)201191008(10)2058827
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/15/2019
Report Date (Section F) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETHMCM30
Device Catalogue NumberETHMCM30
Device Lot Number2058827
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2019
Patient Sequence Number1
Date Report Sent to FDA05/15/2019